Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 68, NWS Atlanta, GA

March 31, 2025Madison County, Oglethorpe County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2025, 2:31 PM EDT for Madison County, Oglethorpe County, Wilkes County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2025, 2:31 PM EDT (18:31 UTC)
Expired
Mar 31, 2025, 3:15 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, GA, Oglethorpe County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 121 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 2:55 PM EDTNON-TSTM WND GST 552 E Celeste, GAAWOS station KIIY Washington.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 11:33 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
511 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

527 
WUUS52 KFFC 311831
SVRFFC
GAC195-221-317-311915-
/O.NEW.KFFC.SV.W.0068.250331T1831Z-250331T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
231 PM EDT Mon Mar 31 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Wilkes County in east central Georgia...
  Oglethorpe County in northeastern Georgia...
  Central Madison County in northeastern Georgia...

* Until 315 PM EDT.

* At 231 PM EDT, severe thunderstorms were located along a line
  extending from near Danielsville to Woodville, moving east at 40
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Delhi, Smithonia, Hutchings, Lexington, Maxeys, Newtown, Fishing
  Creek Public Hunting Area, Danburg, Vesta, Carlton, Point Peter,
  Jacksons Crossroads, Mallorysville, Norman, Danielsville, Stephens,
  Comer, Floral Hill, Colbert, and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3384 8258 3374 8295 3369 8301 3372 8305
      3370 8313 3372 8317 3422 8327 3424 8317
      3426 8312 3423 8308 3417 8310 3415 8306
      3405 8299 3403 8293 3401 8294 3398 8286
      3397 8278 3399 8266 3386 8261 3387 8257
TIME...MOT...LOC 1831Z 256DEG 36KT 3417 8318 3369 8310 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
059 
WWUS52 KFFC 311846
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Mon Mar 31 2025

GAC195-221-317-311915-
/O.CON.KFFC.SV.W.0068.000000T0000Z-250331T1915Z/
Wilkes GA-Oglethorpe GA-Madison GA-
246 PM EDT Mon Mar 31 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHERN WILKES...EASTERN OGLETHORPE AND SOUTHEASTERN MADISON
COUNTIES...

At 246 PM EDT, severe thunderstorms were located along a line
extending from Bowman to near Carters Grove, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jacksons Crossroads, Mallorysville, Delhi, Norman, Floral Hill,
Newtown, Fishing Creek Public Hunting Area, Rayle, Tignall, Danburg,
Celeste, Vesta, Carlton, Point Peter, and Watson Mill Bridge State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3374 8295 3373 8298 3391 8306 3416 8309
      3416 8307 3405 8299 3403 8293 3401 8294
      3398 8286 3397 8278 3399 8266 3386 8261
      3387 8257 3384 8258 3375 8293
TIME...MOT...LOC 1846Z 256DEG 36KT 3420 8302 3372 8294 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
790 
WWUS52 KFFC 311906
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Mon Mar 31 2025

GAC195-221-311916-
/O.CAN.KFFC.SV.W.0068.000000T0000Z-250331T1915Z/
Oglethorpe GA-Madison GA-
306 PM EDT Mon Mar 31 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OGLETHORPE AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Georgia.

&&

LAT...LON 3399 8266 3386 8261 3387 8257 3384 8258
      3381 8270 3398 8274
TIME...MOT...LOC 1906Z 256DEG 36KT 3425 8280 3377 8272 

$$

GAC317-311915-
/O.CON.KFFC.SV.W.0068.000000T0000Z-250331T1915Z/
Wilkes GA-
306 PM EDT Mon Mar 31 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN WILKES COUNTY...

At 306 PM EDT, severe thunderstorms were located along a line
extending from Rock Branch to near Washington, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fishing Creek Public Hunting Area, Delhi, Danburg, and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3399 8266 3386 8261 3387 8257 3384 8258
      3381 8270 3398 8274
TIME...MOT...LOC 1906Z 256DEG 36KT 3425 8280 3377 8272 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
928 
WWUS52 KFFC 311912 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Mon Mar 31 2025

GAC317-311922-
/O.EXP.KFFC.SV.W.0068.000000T0000Z-250331T1915Z/
Wilkes GA-
312 PM EDT Mon Mar 31 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILKES COUNTY
WILL EXPIRE AT 315 PM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Georgia.

&&

LAT...LON 3399 8266 3386 8261 3387 8257 3384 8258
      3381 8270 3398 8274
TIME...MOT...LOC 1912Z 256DEG 36KT 3427 8273 3379 8265 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 1:54 PM EDT, 37 minutes earlier.

Area forecast discussion, Mar 31, 1:54 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
154 PM EDT Mon Mar 31 2025

...New 18Z Aviation Discussion...

.UPDATE...
Issued at 1048 AM EDT Mon Mar 31 2025

The forecast remains mostly on track, with a line of strong
thunderstorms starting to move into portions of NW Georgia this
morning. This line will continue to push across the remainder of
north and central GA through the remainder of the morning and
afternoon hours, with the primary threat of damaging straight-line
wind gusts, and a secondary threat for brief tornadoes. With the
line going slightly slower than originally anticipated, there may
be enough sunlight and mixing to maximize instability ahead of the
line across areas of central Georgia later on the this afternoon,
locally increasing the severe threat. Regardless, Severe
Thunderstorm watches will likely be needed for the entire area
today. The most likely timing for severe weather across NW GA is
now through 1PM, with Noon-3PM for the I-85 corridor and Atlanta
metro, and 2PM-6PM for areas of central GA including Columbus,
Macon, and portions of I-75 and I-16. We will still have to watch
out for additional storms popping up behind this initial line of
storms across north Georgia, as severe ingredients will still be
in place when a front pushes through late this afternoon into
early evening.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 415 AM EDT Mon Mar 31 2025

500 mb RAP analysis overlaid on mid-level water vapor satellite
imagery shows a shortwave lifting northeast across the OH River
Valley. An associated cold front currently stretches from the
Great Lakes region through the MS River Valley into the ArkLaTex
region. A northeast-to-southwest oriented QLCS has developed ahead
the cold front and is marching eastward. It is currently just
west of the Appalachians, across east-central TN, far northern AL,
and northern MS. SPC mesoanalysis depicts mid-level lapse rates
of 7-8 C/km across north GA, metro Atlanta, and west GA, as well
as CAPE values of 500-1000 J/kg and little to no CIN... evidence
of the warm, moist (dew points are in the 60s) and unstable
environment in place ahead of the QLCS.

As of the issuance of the morning forecast package, the QLCS
could arrive across far north GA as early as 11z to 13z (7 AM to 9
AM). The timing for metro Atlanta is between 14z (10 AM) and 20z
(4 PM), and for central GA, between 17z (1 PM) and 22z (6 PM).
Along and ahead of the QLCS later this morning and through the
afternoon, HREF mean MUCAPE is 1000-2000 J/kg and surface to 500
mb bulk shear is 30-40 kts. Like what has been occurring thus far
with this system, expect that damaging straight-line winds will be
likely. The QLCS has exhibited a LEWP (line echo wave pattern)
upstream this morning, and SCP (Supercell Composite Parameter)
values per the latest HRRR run suggest an overlap in key supercell
ingredients across north and central Georgia. The latest HRRR and
the 00z runs of other CAMs also depict 0-1 km bulk shear of 30-40
kts. All that to say that the potential for line-embedded brief
tornadoes has increased.

Regarding the SPC Convective Outlooks for today, the arrival of
the QLCS in far northwest/far north-central GA prior to 7 AM is
covered by an Enhanced Risk (level 3 out of 5) to Slight Risk
(level 2 out of 5). For the remainder of the morning through the
afternoon, SPC has virtually the entire CWA in an Enhanced Risk or
Slight Risk, as the QLCS pushes southeastward and is
reinvigorated by daytime heating. As mentioned above, the severe
weather threat today is driven primarily by straight-line winds
with a secondary threat for brief tornadoes. The potential for
hail is relatively low, as QLCSs are not typically hail producers.

An important consideration/caveat -- isolated to scattered
drizzle/showers are developing ahead of the QLCS across portions
of AL and GA at the time of this writing. This activity could
stabilize the environment somewhat before the QLCS arrives, so a
slight weakening trend could occur as the system moves into GA.
That said, expect that enough destabilization will occur with
insolation that the QLCS will reintensify later this morning and
afternoon as it treks eastward. Another important
consideration/caveat -- the CAMs depict a broken line of showers
and storms developing behind the QLCS later this afternoon and
early evening as the actual front moves through from northwest to
southeast. A few strong (possibly severe) storms will be possible
as ample instability and shear parameters look to still be in
place at that time.

While some of the storms today will be heavy rainfall producers,
the forward motion of the QLCS should preclude flash flooding.
That said, localized nuisance/low-impact flooding will be possible
with any storms that are especially strong and occur over areas
with poor drainage.

The active weather will exit the southeastern portion of the CWA
tonight. Cooler, drier air will move into north GA in its wake --
overnight/early Tuesday morning lows will be in 40s, with upper
30s possible in the mountains. Lows in the 50s are expected across
central GA. A dry, sunny Tuesday is in store with spring-like
afternoon highs in the 70s and 80s.

Martin

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 415 AM EDT Mon Mar 31 2025

The heat will be the main story of the long term outlook. Near
surface high pressure builds back in over the Southeast coast and
upper level southwest flow dominates the central CONUS. A little
tastE of the summer-time doom ridge. Highs each day start off
above average for this time of year and only climb through the end
of the week (upper 80s and maybe even breaking 90). All climate
sites have records of 88 to 91 degrees through the 6th. Not only
will it be warm to hot, southwest flow and moisture transport mean
it could also be sticky (a little taste of summer). PWATS
Wednesday onward hold at or above 1", so now is the time to make
sure you have a way to stay cool.

While the main jet support will be further north, low end PoPs
remain across north GA from Wednesday through the close of the
long term outlook. Any shortwave which rides the upper level flow
and clips our area could initiate thunderstorms, even in spite of
the sfc high. The combination of moisture and heat, as well as
bulk shear around 30 kts, suggests that an isolated storm could
become strong. This, of course, is highly dependent on storms
being able to form in the first place.

Our next chance for more widespread rain and a little bit of a
cool off is Sunday at the earliest. It all depends on when the
ridge breaks down.

SM

&&

.AVIATION...
(18Z TAFS)
Issued at 145 PM EDT Mon Mar 31 2025

A line of SHRA and TSRA with MVFR to IFR conditions and winds
VRBG35KT will continue to push east across the area through the
afternoon and early evening. Conditions temporarily improving to
VFR on the backside of the line of SHRA/TSRA, before potential
MVFR CIGs (020-030) return with a frontal passage around 00-06Z.
Outside of SHRA/TSRA, winds will be W/NW around 10kts, turning
NW/N overnight behind the frontal passage. Generally, VFR
conditions expected with 5-10 kt NW winds after 09Z across the
area.

//ATL Confidence...18Z Update...
Medium confidence on timing and impacts of line of TSRA and
improvement after. Low confidence on MVFR CIGs with evening-
overnight frontal passage.

Culver

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  48  77  54 / 100  20   0  10
Atlanta         74  48  77  59 / 100  20   0  10
Blairsville     69  39  73  49 / 100  10   0  10
Cartersville    74  42  75  55 / 100  10   0  10
Columbus        77  51  81  61 /  90  10   0   0
Gainesville     73  47  74  55 / 100  10   0  10
Macon           79  51  80  60 /  90  20   0  10
Rome            74  42  76  54 / 100   0   0  10
Peachtree City  74  45  78  57 / 100  20   0  10
Vidalia         83  60  84  63 /  80  50   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Culver
LONG TERM....SM
AVIATION...Culver
Hazardous weather outlook, Mar 31, 10:48 AM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1048 AM EDT Mon Mar 31 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1048 AM EDT Mon Mar 31 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

An ongoing line of storms will move across the forecast area
through the afternoon and will be capable of damaging wind gusts,
hail, and isolated tornadoes. Thunderstorms may redevelop behind
the line late in the afternoon to early evening, posing a second
threat for severe weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Storms will be possible across parts of north and central Georgia
from Wednesday through Friday.

Temperatures Wednesday onward will be well above normal with highs
reach near record levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this morning through Monday
evening. Spotters are encouraged to report or relay severe weather
reports to the National Weather Service.

In the hours before

Local storm report, Mar 31, 1:50 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
150 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Tstm Wnd Dmg     2 SSE Avondale Estates  33.75N 84.25W
03/31/2025                   DeKalb             GA   Public

            Trees down on residence with structural
            damage on 1500 block of Alverado Way.

&&

LNM
Special weather statement, Mar 31, 2:00 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 PM EDT Mon Mar 31 2025

GAZ102>104-311830-
Stewart GA-Sumter GA-Webster GA-
200 PM EDT Mon Mar 31 2025

...Strong thunderstorms will impact portions of southeastern Stewart,
Webster and western Sumter Counties through 230 PM EDT...

At 200 PM EDT, a line of strong thunderstorms was along a line
extending from near Preston to Benevolence, and moving east at 45
mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Troutman, Kimbrough, Preston, Weston, Americus, Croxton Crossroads,
Plains, Centerpoint, Dumas, and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
west central Georgia.

&&

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8467
      3193 8468 3192 8469 3192 8478 3212 8461
      3216 8415 3190 8437
TIME...MOT...LOC 1800Z 248DEG 39KT 3211 8450 3188 8472

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 31, 2:18 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 PM EDT Mon Mar 31 2025

GAZ024-025-027-036>038-049-050-311845-
Madison GA-Morgan GA-Banks GA-Jackson GA-Oglethorpe GA-Clarke GA-
Oconee GA-Greene GA-
218 PM EDT Mon Mar 31 2025

...Strong thunderstorms will impact portions of southeastern Oconee,
east central Morgan, southeastern Banks, Clarke, northwestern Greene,
east central Jackson, Oglethorpe and Madison Counties through 245 PM
EDT...

At 218 PM EDT, a line of strong thunderstorms was along a line
extending from Banks Crossing to near Whitehall to near Greshamville,
and moving northeast at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Arnoldsville, Diamond Hill, Smithonia, Wrayswood, Hutchings, Barnett
Shoals, Barretts Mill, Lexington, Hull, Maxeys, Penfield, Carlton,
Point Peter, Winterville, Whitehall, James Holland Youth Sports Cmpx,
Pocataligo, Danielsville, Sandy Creek Recreation Area, and Stephens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central, northeastern and east central Georgia.

&&

LAT...LON 3426 8334 3424 8334 3426 8330 3425 8327
      3424 8317 3427 8311 3426 8312 3423 8308
      3417 8310 3415 8306 3409 8302 3402 8294
      3370 8302 3361 8345 3385 8338 3430 8346
      3431 8338
TIME...MOT...LOC 1818Z 237DEG 28KT 3424 8344 3389 8331 3365 8337

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 31, 2:26 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
226 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     Tstm Wnd Dmg     1 E Clem                33.53N 85.00W
03/31/2025                   Carroll            GA   Emergency Mngr

            Several trees down on homes along Cypress
            Circle.

&&
Local storm report, Mar 31, 2:28 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
228 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     Tstm Wnd Dmg     4 NNW Lowell            33.52N 85.08W
03/31/2025                   Carroll            GA   Emergency Mngr

            Several trees down on mobile homes along
            Memory Springs Drive.

&&
Local storm report, Mar 31, 2:30 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
230 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     Tstm Wnd Dmg     3 NNE Blackjack Mountai 33.47N 85.25W
03/31/2025                   Carroll            GA   Emergency Mngr

            Tree down at the intersection of Highway 5
            and Reavesville Road.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 5:43 AM EDTSpecial Weather StatementFFCDade32 min
Mar 31, 6:18 AM EDTSpecial Weather StatementFFCWhitfield27 min
Mar 31, 9:14 AM EDTSpecial Weather StatementFFCDade46 min
Mar 31, 9:58 AM EDTSpecial Weather StatementFFCDade32 min
Mar 31, 10:55 AM EDTSpecial Weather StatementFFCCatoosa, Floyd, Gordon, Murray, Whitfield50 min
Mar 31, 11:44 AM EDTSpecial Weather StatementFFCBartow, Gilmer, Gordon, Murray46 min
Mar 31, 11:49 AM EDTSpecial Weather StatementFFCCarroll, Haralson26 min
Mar 31, 12:03 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton42 min
Mar 31, 12:09 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot51 min
Mar 31, 12:11 PM EDTSpecial Weather StatementFFCCoweta, Troup34 min
Mar 31, 12:13 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Heard, Meriwether, Troup47 min
Mar 31, 12:18 PM EDTSpecial Weather StatementFFCGilmer27 min
Mar 31, 12:27 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Douglas, Fulton, Pickens33 min
Mar 31, 12:33 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton42 min
Mar 31, 12:35 PM EDTTornado WarningFFCClayton, Coweta, Fayette25 min
Mar 31, 12:38 PM EDTSpecial Weather StatementFFCMuscogee, Talbot37 min
Mar 31, 12:44 PM EDTSevere Thunderstorm WarningFFCHarris, Lamar, Meriwether, Pike, Talbot, Upson46 min
Mar 31, 12:45 PM EDTTornado WarningFFCClayton, Coweta, DeKalb, Fayette, Henry, Rockdale7 min
Mar 31, 12:49 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more41 min
Mar 31, 12:49 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster41 min
Mar 31, 1:01 PM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin29 min
Mar 31, 1:14 PM EDTTornado WarningFFCHenry, Newton, Rockdale10 min
Mar 31, 1:20 PM EDTSpecial Weather StatementFFCCrawford, Jasper, Lamar, Monroe25 min
Mar 31, 1:23 PM EDTSevere Thunderstorm WarningFFCButts, Clarke, DeKalb, Greene, Henry, Jasper and 8 more52 min
Mar 31, 1:29 PM EDTSpecial Weather StatementFFCMarion, Schley, Taylor, Webster31 min
Mar 31, 1:41 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson34 min
Mar 31, 1:46 PM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe, Peach29 min
Mar 31, 2:00 PM EDTSpecial Weather StatementFFCWebster30 min
Mar 31, 2:05 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Houston, Jones, Peach and 2 more40 min
Mar 31, 2:09 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jones, Morgan, Putnam and 3 more51 min
Mar 31, 2:15 PM EDTTornado WarningFFCBibb, Houston, Peach, Twiggs30 min
Mar 31, 2:18 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe27 min
Mar 31, 2:40 PM EDTTornado WarningFFCTwiggs, Wilkinson13 min
Mar 31, 2:44 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes28 min
Mar 31, 2:46 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Pulaski, Twiggs and 2 more44 min
Mar 31, 2:48 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Dooly, Pulaski, Wilcox27 min
Mar 31, 3:05 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Laurens, Pulaski, Wilcox40 min
Mar 31, 3:26 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington49 min
Mar 31, 3:39 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Treutlen, Wheeler and 1 more51 min
Mar 31, 3:54 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen51 min
Mar 31, 4:01 PM EDTSevere Thunderstorm WarningFFCToombs44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.